# SDR UIEA2017071201159

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 314U210015HP
- Condition: Damaged
- Location: Exhaust Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT EXHAUST CONE L/E FINGER SEALS BROKEN, CRACKED AND CHAFED.   REMOVED AND REPLACED THE NR 1 ENGINE AFT EXHAUST CONE L/E FINGER SEALS IAW SRM 51-40-02 AND AMM 20-11-00,
